Items where Author is "Berezovski, Volodymyr"
Group by: Item Type | No Grouping Number of items: 2. Mikes, Josef and Berezovski, Volodymyr and Bacso, Sandor (2017) DIFFEOMORPHISM OF AFFINE CONNECTED SPACES WHICH PRESERVED RIEMANNIAN AND RICCI CURVATURE TENSORS. Miskolc Mathematical Notes, 18 (1). pp. 117-124. ISSN 1787-2405 (print), 1787-2413 (online) Hinterleitner, Irena and Berezovski, Volodymyr and Chepurna, Elena and Mikes, Josef (2017) On the concircular vector fields of spaces with affine connection. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 33 (1). pp. 53-60. ISSN 0866-0174 |